# SDR DALA2022080805403

- Difficulty date: August 3, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 67,078 hours, 21,580 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 1R. CORRECTIVE ACTION: FOUND DEBRIS KEEPING GIRT BAR FULL ENGAUGEMENT. REMOVED DEBRIS FROM GIRT BAR AND SENSOR AREA IAW B757 AMM 52-71. OPS CHK NML. (2349373)
